Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BioHorizons Implant Systems BioHorizons Easy Ti Abutment
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BioHorizons Implant Systems BioHorizons Easy Ti Abutment
Model Number
PYETHL
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
BioHorizons Easy Ti Abutment
Common Device Name
Easy Ti Abutment
Manufacturer
(Section D)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
Manufacturer
(Section G)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
MDR Report Key
50098565
Report Number
1060818-2026-25537
Device Sequence Number
18710032
Product Code
NHA
UDI-Device Identifier
00847236005924
UDI-Public
00847236005924
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K223697
Exemption Number
VMSR
Number of Events Summarized
2
Summary Report (Y/N)
Y
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
07/31/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PYETHL
Device Catalogue Number
PYETHL
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Periodic
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown